# SDR ASOA2013110509332

- Difficulty date: October 13, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 33,986 hours, 31,081 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD LOWER SUPPORT BRACKET CRACKED.  REMOVED SUPPORT BRACKET IAW SRM 51-42-06.   INSTALLED SUPPORT BRACKET IAW SRM 51-42-06 AND DWG 601R35050.
